# SDR YENA2025021700159

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 40,355 hours, 12,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, P
- Precautionary procedure: O

## Discrepancy

FLT#870, FLL-BOS. 'L1 DOOR WILL NOT INDICATE ARMED; PERFORMED CLEANING OF (L1) GUARD BAR FITTING STOP LEVER IAW AMM 53-11-00. ALL SAFETY PRECAUTIONS ACCOMPLISHED. AIRCRAFT OK FOR SERVICE.'
